# SDR SIMA200615701

- Difficulty date: June 1, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N835AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145634
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Loose
- Location: Windshield
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

FLT 3622 - DFW - DISC VIBRATION IN FLIGHT.  MAINTENANCE IN DFW NOTIFIED MOC.  NO OTHER PARAMETERS.  LANDED WITHOUT INCIDENT.  FOUND COMM DOOR OPEN AND F/O FRONT W/S HUMP SEAL COMING LOOSE.  RESECURED DOOR AND PLACED TDMI FOR HUMP SEAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
